# SDR IPXA61502

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 33,976 hours, 20,581 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* GEAR DISAGREE EICAS WITH NO RIGHT MAIN GEAR DOWN
